Research Repository

A survey on Markovian jump systems: Modeling and design

Shi, Peng ORCID: 0000-0003-2668-7616 and Li, F (2015) A survey on Markovian jump systems: Modeling and design. International Journal of Control, Automation and Systems, 13 (1). 1 - 16. ISSN 1598-6446

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markovian jump system; MJS; Euclidean space; Markov processes; bunch-train cavity interaction; BTCI
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Aug 2016 23:42
Last Modified: 20 Apr 2017 02:50
URI: http://vuir.vu.edu.au/id/eprint/31310
DOI: https://doi.org/10.1007/s12555-014-0576-4
ePrint Statistics: View download statistics for this item
Citations in Scopus: 159 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar